# SDR MALA060239

- Difficulty date: April 7, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 15,022 hours, 14,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 FLOOR TRACK WHITE LIGHT JUST AFT OF ROW 5 INOP.  DEFERRED FLOOR PROX TRACK MARKING ITEM B PER MEL 33-50-1(C).
